Feeds:
Posts
Comments

Archive for the ‘constant periods’ Category

Our lives have been turned upside down after Gardasil.

My daughter had a 3.8 GPA without even trying.

She failed all her classes since Gardasil.

My daughters health has been in serious decline since she received her Gardasil injections. Within hours she was vomiting, feverish with a terrible headache. She could not get out of bed for almost 3 weeks. I called the doctor regarding her illness she said she must have received a bad flu shot. She was vaccinated with Gardasil at the same time as the flu vaccine.

She now passes out with any exertion, a simple walk will put her out. She suffers from weakness in her both legs. Soon after the second shot she was crying because her feet were hurting she was diagnosed later with peripheral neuropathy. She could barely walk and was put in 2 com casts to keep her feet from hurting.

She is still experiencing more then 4 migraines a month. She did have continual migraines for almost 3 weeks before they started to taper off.

At the age of 12 she was diagnosed with Poly Cystic Ovary syndrome. The doctor prescribed birth control pills so she would not constantly have her period. The pill was to regulate her because the bleeding was terrible. Will we no longer have that problem because she has not had a period since her first vaccination in November of 2007.

I am sending a list of the symptoms that my daughter has had or is currently suffering from. The good news is that she has only been to the ER twice In the last 2 months.

I attribute these bizarre symptoms and her illness to the Gardasil vaccine. This is a human experiment on our daughters and they have been injured.  I don’t want any other mother to go through what the Gardasil mothers are going through.

Tremors: hand
Migraines at first were almost constant.
Stomach Pain
Chest Pains
Leg Weakness
Brain Fog
Depression
Bronchitis
Numbness in her feet
Pins / Needles feelings through extremities and stomach
Possible heart issues has been referred to a cardiologist
Light Sensitivity
Diarrhoea
Fatigue: this is so bad she can barely move
Weakness
Rash
Fever
Blisters: never had them before but now she gets them sometimes.
Warts: not genital
Sore Throat: she had her tonsils and adenoids removed November of 2008
Vision Loss
Paralysis: in arm, temporary, after 3rd Gardasil injection
Fainting: once or twice weekly since third vaccination in June of 08, with slurred speech and loss of feeling of legs. However in the last 2 months she has only had two episodes. Maybe there is hope.
Severe flu symptoms: after 1st shot. High Fever chills. Could not get out of bed for 2 to 3 weeks
Wheezing
Aching Muscles: constantly in pain
Menstrual Cycle Changes
Peripheral Neuropathy both feet.
Bloody stool
High blood sugar: before it was always low
Sleep apnea
Degenerative disc disease: this was recently diagnosed

Read Full Post »

My Daughter Shelby (14) had the Gardasil Shot. She was fine for a short while, then started to vomit everyday for a month, with a low grade fever, abdominal pain and fatigue. The pain increased and was unbearable in her abdomen and in her back and she was hospitilized for a week. During that time her kidneys started to shut down.

They tested her for everything under the sun, Head MRI, Abdominal/Pelvic Cat Scans, tests for Lupus, Chrohns, Mono, Strep, Carcinoids syndrome, Endoscopy and Colonscopy to name just a few. She also started to develop a strange bright red rash on her face, neck and chest. She also developed high blood pressure during this time and had to be put on blood pressure meds.

After her release the abdominal pain lessened, however, she had periods throughout the day where she felt as if she was going to pass out. The rashes continued. Extreme fatigue. Then the abdominal pain started again. It was awful to have it return when we thought she was on the road to recovery. She would curl herself up in a ball and scream, it hurt so bad. She was again hospitalized. The pain always started in her upper left hand side of her abdomen. The doctor said that nothing was technically there, but they repeated the MRI, and did a stomach emptying test. None of the tests showed anything.

The doctors started to say that she was “Stressed” out, and needed a psych consult, because they couldn’t find anything. (Doctors cop out when they can’t identify the cause.) This encounter left Shelby sobbing. She left the hospital still in pain with no diagnosis. It was heartbreaking.

Our family in California urged us to try to find someone there to help Shelby (we are from Omaha), so we packed up the kids and went over there. She had severe abdominal pains when we first arrived there and ended up in the emergency room once again, CAT Scan negative. She was ill for three months straight in and out of hospitals, doctors offices, and specialists.

She is finally doing better, with the help of a nutritionist, who had to do intensive work with her, both Chiropractic, and supplemental to repair a condition called Intestinal Permeabilty or Leaky Gut. Her body basically was so inflammed and ill, that when she ate her body thought that the food or was some type of an invader and her immune system was fighting to respond to it.  It was just so over-run with these toxins that it couldn’t handle normal functions.  It was awful to watch her go through.  Some traditional doctors are so short minded that if they don’t find a typical diagnosis they just stop looking.  Thank God for other options.

Please do not allow any doctor to give this medication to your girls. It has been a horrible struggle for our daughter and our family as a whole. Research, read testimonies. It has not been proven, most doctors don’t know anything about this shot. They only know what Merck is releasing, which paints a very rosy picture. This picture doesn’t show how truly devastating this drug is. It is destroying lives. Many girls are affected worse than my daughter.

Read Full Post »